# SDR UALA2008111304215

- Difficulty date: October 14, 2007
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Aircraft time: 54,413 hours, 29,616 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING AT AFT SPAR JUST OUTBOARD OF LT MAIN GEAR, FROM UPPER REAR SPAR CORD REINFORCEMENT DOUBLER LOCK FASTENER.  BEAM LT SUPPORT FTG HAS 6 ELONGATED HOLES IN UPPER SKIN.  BEAM LT SUPPORT FTG HAS 6 ELONGATED HOLES IN UPPER SKIN.  EG APPROVAL TO USE LG  DIA LOCK FASTENER INSTEAD OF FREEZE PLUG.  MACH SHOP DRILLED & CLEANED UP FASTENER HOLES LT SIDE.  ACP PERM REPAIR PER EVA 70 629A REF WU B0530A.
